Show simple item record

AuthorMeierling, Dirkdc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
AuthorSasse, Thomasdc.contributor.author
Date of accession2020-03-19T09:56:02Zdc.date.accessioned
Available in OPARU since2020-03-19T09:56:02Zdc.date.available
Date of first publication2014dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordErdos-Posa propertydc.subject
Keywordcircuitdc.subject
Keywordpackingdc.subject
Keywordcoveringdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleThe Erdos-Posa Property for Long Circuitsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1002/jgt.21769dc.identifier.doiExternal
Source - Title of sourceJournal of Graph Theorysource.title
Source - Place of publicationWileysource.publisher
Source - Volume77source.volume
Source - Issue4source.issue
Source - Year2014source.year
Source - From page251source.fromPage
Source - To page259source.toPage
Source - ISSN0364-9024source.identifier.issn
Source - eISSN1097-0118source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000343800600001uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record